Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

PCOS, thyroid, trying to conceive, started Fertad. Chances of pregnancy ?

Hello , i am 32 yrs old and have been trying for pregnancy for last 2 years but no result! I have thyroid and PCOS , now i am supposed to start taking fertad 50mg tab for 5 days as advised by my very good doc. Please help to advise what are the chances for pregnancy, i am 70kg and height is 5 1 or would you advise me to go in for IVF?
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Endocrinologist 's  Response
Dear Ma.m, Hi! welcome to healthcare magic. i think there is a spelling error. what you want to know is fertyl and not fertad. Fertyl is an ovulation induction drug.It helps in the growth of follicles which contain the eggs. It's commonly used in the treatment of infertility in women. It's usually a pretty effective drug and should have some productive outcome within 3-6 cycles. However, chances of pregnancy increase if thyroid is balanced at the same time. Regards!
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor